RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1935, Volume 42, Number 4, Pages 485–500 (Mi msb6426)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur les fonctions rnonogènes

V. Fédoroff


Full text: PDF file (1648 kB)

Bibliographic databases:
Received: 01.06.1935

Citation: V. Fédoroff, “Sur les fonctions rnonogènes”, Mat. Sb., 42:4 (1935), 485–500

Citation in format AMSBIB
\Bibitem{Fed35}
\by V.~F\'edoroff
\paper Sur les fonctions rnonog\`enes
\jour Mat. Sb.
\yr 1935
\vol 42
\issue 4
\pages 485--500
\mathnet{http://mi.mathnet.ru/msb6426}
\zmath{https://zbmath.org/?q=an:0013.17301|61.1132.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb6426
  • http://mi.mathnet.ru/eng/msb/v42/i4/p485

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dolzhenko E., “Menshoff,D.Y. and the Modern State of Monogenic Theory”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1992, no. 4, 24–36  isi
  • Математическiй сборникъ
    Number of views:
    This page:160
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020